# SDR AALA202012149021

- Difficulty date: December 12, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 24,007 hours, 9,872 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LT FWD FA FLASHLIGHT INOPERABLE.  REPLACED FLASHLIGHT BATTERY, IAW AMM 25-64-00.  OPERATIONS CHECK GOOD.
